# SDR UPS00831443

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412532
- Condition: Corroded
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERNAL DOUBLER CORRODED RIGHT WING L/E AT XFS 372.750.  REMOVED, FABRICATED AND REPLACED INTERNAL DOUBLER IAW DWG 5641253, AND SRM 51-1-21, 51-1-20D.
